# SDR SWAA041827

- Difficulty date: June 29, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 63,123 hours, 44,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BEADED PRESSURE WEB AT BS 665, LBL 30.5, CRACKED.  REMOVED AND REPLACED BEADED PRESSURE WEB SECTION PER SRM.
